Wednesday, April 23, 2014

Sunday, March 06, 2011 Jay, Community Member, asks

Q: I don't understand my diabetic headaches....I used to have them before taking medication and I still have them while on medication

I take Metformin
Answer This
Answers (1)
Ann Bartlett, Health Guide
3/11/11 5:53pm

Jay there are many reasons you could have headaches.  If your blood sugar is consistently high, if the medication is not pulling the blood sugar down, if you have ketones in your blood, or it could be unrelated to diabetes.  

 

Headaches are pernicious and debilitating! If your blood sugar is under control and you are still having them, then you should see your doctor for the headache.  If your blood sugar is not in control then you need to see about changing your medication regimen to try to get those numbers into the normal range!

Also you might want to have a check for anemia, this can often be associated with diabetes:

http://www.healthcentral.com/diabetes/treatment-159153-5.html

 

http://www.healthcentral.com/diabetes/c/52201/33429/comments

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Jay, Community Member— Last Modified: 03/11/11, First Published: 03/06/11